# SDR AALA202207115984

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737
- Aircraft serial: 29546
- Aircraft time: 59,622 hours, 24,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED ESCAPE PATH LIGHTING HOUSING NOT SECURE AT SEAT 28C. REMOVED AND REPLACED SEAT MOUNTED ESCAPE PATH LIGHTING HOUSING PER AMM 33-51-11.
